MathSciNet Relay Station
MathSciNet bibliographic data
MR2740850 15A24 (65F30)
Wu, Ai-Guo; Li, Bin; Zhang, Ying; Duan, Guang-Ren Finite iterative solutions to coupled Sylvester-conjugate matrix equations. Appl. Math. Model. 35 (2011), no. 3, 1065–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement